dcsimg
Article: Photoperiodicity in Birds
FAQ

Title

Photoperiodicity in Birds

By

Bissonnette, Thomas Hume, 1885-1951

Type

Article

Date of Publication

1937

Original Publication

The Wilson bulletin

Volume

49

Series / Issue

Issue: 4

Pages

241--270

Contributed by

BioStor

Language

English

Published by

Columbus, Ohio, Wilson Ornithological Society, 1894-

Identifiers

BioStor: https://biostor.org/reference/201089
JSTOR: 4156659

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS